# SDR HNAA202504010193

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 42,551 hours, 37,945 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING AROUND 22000FT , A LOT OF STATIC AND TURBULANCE. SMELL AS IF IT WERE A LIT MATCH AND STRONG SMELL FOR ABOUT 90 SECONDS   FACT  31MAR25  20:17  PHL   COULD NOT DUPLICATE SMELL RAN PACKS INSPECTED PLANE FOR DAMAGE. NO DEFECTS FOUND. OK FOR SERVICE AT THIS TIME
